MAUDE Adverse Event Report: EP TECHNOLOGIES, INC. ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY

EP TECHNOLOGIES, INC. ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3805
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were no rpm display.A rotablator rotational atherectomy system console kit was selected for use.During procedure, it was noted that there were no rpm display on the console.The procedure was not completed due to the event.No patient complications were reported.

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
EP TECHNOLOGIES, INC.
150 baytech drive
san jose CA 95134
MDR Report Key7865092
Report Number2134265-2018-60841
Device Sequence Number19310598
Product Code MCX
UDI-Device Identifier08714729719601
UDI-Public08714729719601
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3805
Device Catalogue Number3805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/11/2018
Patient Sequence Number1